Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.

inactive

Q & A

I recently posted a blog regarding my odd cravings. They’ve expanded and, through research, I’ve discovered that my meds flush vitamins. I’ve been juicing and trying to eat what I crave but I’ve now developed slight dizzy spells in the last few days. Any thoughts to what could be causing this? I have called my doctor on it but we tend to play phone-tag for a few days before I get to attempt to relay a specific message via his nurse. Then, phone-tag time, etc.




Answer this See more Questions

View All Answers

    • 0 votes vote up vote up

      Marya1961 wrote Apr 24, 2012
    • That is interesting news..what type of meds do you take if I may ask?..you can PM me if you would rather keep it confidential..sometimes this happens to me, but never really thought much about it..let me know.  Thanks!




            Report  Reply


Ask a Question






mature content submit as anonymous